Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 30, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 15, 2017, 9:36 AM CDT for Cass County, Marion County, Texas. It took effect at Apr 15, 2017, 4:00 PM CDT. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2017, 9:36 AM CDT (14:36 UTC)
- In effect from
- Apr 15, 2017, 4:00 PM CDT
- Expired
- Apr 18, 2017, 9:58 AM CDT
- In force
- 66 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 69 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Cypress Bayou near Jefferson (JEFT2). The gauge peaked at 14.13 ft at Apr 16, 2017, 10:00 AM CDT.
- Action stage
- 12.5 ft
- Minor stage
- 13 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07346045, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
633 WGUS44 KSHV 151436 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 936 AM CDT Sat Apr 15 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC067-315-161436- /O.NEW.KSHV.FL.W.0030.170415T2100Z-170417T2200Z/ /JEFT2.1.ER.170415T2100Z.170416T1200Z.170417T0400Z.NO/ 936 AM CDT Sat Apr 15 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Black Cypress Bayou At Jefferson. * from this afternoon to Monday afternoon...or until the warning is cancelled. * AT 9:00 AM Saturday The stage was 12.6 feet. * Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...Rise above flood stage by late this afternoon and continue to rise to near 13.5 feet by tomorrow morning. The river will fall below flood stage by tomorrow late evening. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$
5 follow-up statements
053 WGUS84 KSHV 160042 FLSSHV Flood Statement National Weather Service Shreveport LA 742 PM CDT Sat Apr 15 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC015-119-170042- /O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.170413T1100Z.170418T0600Z.000000T0000Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Bodcau Bayou At Bayou Bodcau Lake. * until further notice...or until the warning is cancelled. * At 7:00 PM Saturday The stage was 173.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue rising to near 174.0 feet by Tuesday morning then begin falling. * Impact...at 172.0 feet...Expect bankfull conditions on Red Chute Bayou. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ ARC027-LAC119-170041- /O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 7:00 PM Saturday The stage was 14.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to a stage of 13.6 feet by Monday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ LAC013-015-119-170041- /O.CON.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/ /MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Bayou Dorcheat At Dixie Inn. * from Monday morning to Tuesday morning...or until the warning is cancelled. * At 7:00 PM Saturday The stage was 11.7 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river is expected to rise to near flood stage Monday morning. * Impact...at 14.0 feet...Expect minor lowland flooding with the boat ramp suffering overflow. && LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338 $$ TXC423-499-170041- /O.CON.KSHV.FL.W.0026.000000T0000Z-170419T1330Z/ /MLAT2.1.ER.170412T0948Z.170415T0945Z.170418T1930Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Sabine River Near Mineola. * until Wednesday morning...or until the warning is cancelled. * At 7:15 PM Saturday The stage was 16.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by Tuesday early afternoon. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC037-067-343-170041- /O.EXT.KSHV.FL.W.0028.000000T0000Z-170420T2100Z/ /NAPT2.1.ER.000000T0000Z.170417T1800Z.170419T0900Z.NO/ 742 PM CDT Sat Apr 15 2017 The flood warning continues for the Sulphur River Near Naples. * until Thursday afternoon...or until the warning is cancelled. * Flood stage is 22.0 feet. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ TXC067-315-170041- /O.EXT.KSHV.FL.W.0030.000000T0000Z-170418T0000Z/ /JEFT2.1.ER.170415T1715Z.170416T1200Z.170417T0600Z.NO/ 742 PM CDT Sat Apr 15 2017 ...The flood warning extended until Monday evening...The flood warning continues for the Black Cypress Bayou At Jefferson. * until Monday evening...or until the warning is cancelled. * At 7:00 PM Saturday The stage was 13.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river will continue rising to near 14.0 feet by tomorrow morning. The river will fall below flood stage early Monday morning. * Impact...at 13.0 feet...Lowland flooding will affect mainly timber resources. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC159-343-449-170041- /O.EXT.KSHV.FL.W.0027.000000T0000Z-170417T1200Z/ /WOCT2.1.ER.170413T2115Z.170414T1745Z.170416T1800Z.NO/ 742 PM CDT Sat Apr 15 2017 ...The flood warning extended until Monday morning...The flood warning continues for the White Oak Creek Near Talco. * until Monday morning...or until the warning is cancelled. * At 7:15 PM Saturday The stage was 17.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow early afternoon. * Impact...at 18.0 feet...Minor lowland flooding. Move livestock and equipment to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
250 WGUS84 KSHV 170025 FLSSHV Flood Statement National Weather Service Shreveport LA 725 PM CDT Sun Apr 16 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC015-119-180025- /O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.170413T1100Z.170416T0100Z.000000T0000Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Bodcau Bayou At Bayou Bodcau Lake. * until further notice...or until the warning is cancelled. * At 6:00 PM Sunday The stage was 172.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue rising to near 174.0 feet by Tuesday morning then begin falling. * Forecast...The river will remain near 172.9 feet. * Impact...at 172.0 feet...Expect bankfull conditions on Red Chute Bayou. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ ARC027-LAC119-180025- /O.CON.KSHV.FL.W.0017.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.170403T0258Z.170414T0600Z.000000T0000Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 7:00 PM Sunday The stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to a stage of 12.2 feet by Tuesday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ LAC013-015-119-180024- /O.CON.KSHV.FL.W.0031.170417T1200Z-170418T1200Z/ /MNEL1.1.ER.170417T1200Z.170417T1200Z.170417T1800Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Bayou Dorcheat At Dixie Inn. * from Monday morning to Tuesday morning...or until the warning is cancelled. * At 7:00 PM Sunday The stage was 12.7 feet. * Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning. * Impact...at 14.0 feet...Expect minor lowland flooding with the boat ramp suffering overflow. && LAT...LON 3282 9332 3253 9331 3253 9336 3259 9335 3282 9338 $$ TXC423-499-180024- /O.EXT.KSHV.FL.W.0026.000000T0000Z-170418T0200Z/ /MLAT2.1.ER.170412T0948Z.170415T0945Z.170417T0800Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Sabine River Near Mineola. * until Monday evening...or until the warning is cancelled. * At 7:15 PM Sunday The stage was 14.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by early tomorrow. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC037-067-343-180024- /O.EXT.KSHV.FL.W.0028.000000T0000Z-170420T1800Z/ /NAPT2.1.ER.000000T0000Z.170417T0600Z.170419T0600Z.NO/ 725 PM CDT Sun Apr 16 2017 The flood warning continues for the Sulphur River Near Naples. * until Thursday afternoon...or until the warning is cancelled. * Flood stage is 22.0 feet. * Impact...at 24.0 feet...Minor lowland flooding. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ TXC067-315-180024- /O.EXT.KSHV.FL.W.0030.000000T0000Z-170418T1500Z/ /JEFT2.1.ER.170415T1715Z.170416T1500Z.170417T2100Z.NO/ 725 PM CDT Sun Apr 16 2017 ...The flood warning extended until Tuesday morning...The flood warning continues for the Black Cypress Bayou At Jefferson. * until Tuesday morning...or until the warning is cancelled. * At 7:00 PM Sunday The stage was 14.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow afternoon. * Impact...at 15.0 feet...Minor lowland flooding. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ TXC159-343-449-180000- /O.EXT.KSHV.FL.W.0027.000000T0000Z-170418T0000Z/ /WOCT2.1.ER.170413T2115Z.170414T1745Z.170417T0600Z.NO/ 725 PM CDT Sun Apr 16 2017 ...The flood warning extended until Monday evening...The flood warning continues for the White Oak Creek Near Talco. * until Monday evening...or until the warning is cancelled. * At 6:15 PM Sunday The stage was 16.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue to fall to below flood stage by after midnight tomorrow. * Impact...at 16.0 feet...Expect minor lowland flooding of creek bottoms. Ranchers that may have cattle and equipment in the creek bottoms should move them to higher ground. && LAT...LON 3326 9530 3334 9506 3330 9471 3327 9466 3325 9472 $$
233 WGUS84 KSHV 171504 FLSSHV Flood Statement National Weather Service Shreveport LA 1003 AM CDT Mon Apr 17 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC067-315-181503- /O.EXT.KSHV.FL.W.0030.000000T0000Z-170420T0600Z/ /JEFT2.1.ER.170415T1715Z.170416T1500Z.170419T1200Z.NO/ 1003 AM CDT Mon Apr 17 2017 ...The flood warning extended until late Wednesday night...The flood warning continues for the Black Cypress Bayou At Jefferson, Texas. * until late Wednesday night...or until the warning is cancelled. * At 900 AM Monday The stage was 13.7 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 13 feet. * Forecast...The bayou will continue to fall to below flood stage by Wednesday morning. Also the bayou crested at 14.1 feet during Sunday morning. * Impact...at 13.0 feet...Lowland flooding will affect mainly timber resources. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ VIII.
295 WGUS84 KSHV 180103 FLSSHV Flood Statement National Weather Service Shreveport LA 803 PM CDT Mon Apr 17 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC067-315-190103- /O.EXT.KSHV.FL.W.0030.000000T0000Z-170419T1800Z/ /JEFT2.1.ER.170415T1715Z.170416T1500Z.170419T0000Z.NO/ 803 PM CDT Mon Apr 17 2017 The flood warning continues for the Black Cypress Bayou At Jefferson. * until Wednesday afternoon...or until the warning is cancelled. * At 7:00 PM Monday The stage was 13.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow evening. * Impact...at 13.0 feet...Lowland flooding will affect mainly timber resources. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ 25
657 WGUS84 KSHV 181458 FLSSHV Flood Statement National Weather Service Shreveport LA 958 AM CDT Tue Apr 18 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC067-315-181528- /O.CAN.KSHV.FL.W.0030.000000T0000Z-170419T1800Z/ /JEFT2.1.ER.170415T1715Z.170416T1500Z.170418T1230Z.NO/ 958 AM CDT Tue Apr 18 2017 The flood warning is cancelled for the Black Cypress Bayou At Jefferson, Texas. * At 900 AM Tuesday the stage was 12.9 feet. * Fell below flood stage at 730 AM Tuesday. * Flood stage is 13 feet. * Forecast...The bayou will continue to fall to 12.2 feet by Wednesday morning. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 5:18 AM CDT, 4 hours 18 minutes earlier.
Area forecast discussion, Apr 15, 5:18 AM CDT, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 518 AM CDT Sat Apr 15 2017 .AVIATION... Mostly MVFR ceilings are moving northward from Deep East Texas and Western Louisiana this morning and should have overtaken the TYR/GGG/SHV terminals by issuance time. Cloud cover will take a little longer to move in the TXK/ELD/MLU terminals but they should see at the very least tempo MVFR ceilings this morning. Should see ceilings scatter out across most terminals by late morning/early afternoon but where moisture will be a little deeper across NE TX, ceilings may take a little longer to scatter out. While widely scattered convection will be possible mainly across out eastern half today, possibly effecting the ELD and MLU terminals, coverage does not warrant a mention in this package. Look for south winds near 10kts across all terminals today. Overnight, a return to MVFR ceilings will be likely after 16-06z timeframe. 13 && .PREV DISCUSSION... /issued 435 AM CDT Sat Apr 15 2017/ DISCUSSION... Weak upper ridging has taken on early summer type pattern with widely scattered diurnal convection and daytime temps into the lower to mid 80s and overnight lows ranging thru the 60s. For today, isold convection has begun to develop in south central LA. deepening southerly flow produce a sea breeze type pattern as upper ridge slowly drifts further east into the deep se states. Zonal flow translates swd into area, and weak frontal boundary in this flow will at least begin to brush northern portions of cwa. Scattered convection Sunday aftn may shift south of I-30 overnight and into Monday with continued sea breeze to squeeze into area from the south. Upper ridge to reestablish itself Tue night into Wed with little or no convection expected. Deep upper low approaching slowly late in the week. Pops to increase from the w-nw into the early wknd with stacked low migrating into AR. Se portions of cwa may remain dry, depending on exact track of low. /07/ && .PRELIMINARY POINT TEMPS/POPS... SHV 84 66 83 66 / 20 20 20 20 MLU 84 66 82 64 / 30 20 30 20 DEQ 81 61 80 62 / 10 10 20 30 TXK 82 65 80 64 / 10 10 20 20 ELD 85 65 82 64 / 20 20 20 20 TYR 83 65 81 66 / 10 10 20 20 GGG 83 65 82 65 / 10 10 20 20 LFK 83 67 83 66 / 20 20 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 07/13
Hazardous weather outlook, Apr 15, 5:28 AM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 528 AM CDT Sat Apr 15 2017 ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124>126-136>138-149- 150-152-165-161030- Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie- Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg- Harrison-Cherokee-Rusk-Nacogdoches-Angelina- 528 AM CDT Sat Apr 15 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas...southeast Oklahoma...east Texas and northeast Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms will make a return to the region this weekend and through early next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed through tonight. ARZ060-061-071>073-LAZ001>006-010>014-017>022-TXZ151-153-166-167- 161030- Hempstead-Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster- Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita- Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Panola-Shelby- San Augustine- 528 AM CDT Sat Apr 15 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas...north central Louisiana... northwest Louisiana...east Texas and northeast Texas. .DAY ONE...Today and Tonight... Widely scattered showers, and perhaps a thunderstorm, will develop across the area this afternoon. However, no hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms will make a return to the region this weekend and through early next week. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed through tonight. 07
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.